Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GuitarGod

Accutane + Zineryt (Benzoyl Peroxide)

Hello!

I recently went to a dermatologist and he prescribed me accutane and zineryt (benzoyl peroxide) So I did what I always do and curiously googled if it is recommended to use both at the same time, I got some mixed answers, some people said it was fine, others said not to do it.

So what do you guys think?

Share this post


Link to post
Share on other sites

Zineryt isnt benzoyl peroxide - its an antibiotic called erythromycin and zinc acetate. Its a very mild treatment, and it shouldnt irritate or dry your skin out at all - he's most likely given it to reduce the initial breakout that usually comes with accutane and to aid the healing process of anything thats on your skin now.

Edited by ramsaymac

Share this post


Link to post
Share on other sites

after the first few weeks of using accutane, your skin will become really dry. Topicals may dry your skin even more. Once you start noticing the dryness from Accutane, I would discontinue use.

Edited by goodz19

Share this post


Link to post
Share on other sites

To Ramsay, sorry for my confusion and thanks for explaining that, it really makes me feel better! I hope that's what really happens! My biggest fear about this whole accutane thing was the initial breakout that everyone seems to get! I've always been (relatively) lucky enough to just have mild acne on my cheeks, if you had to guess would you say the initial breakout would be really bad? And would it really take up to about 9 months for mild cheek acne to clear up?

Share this post


Link to post
Share on other sites

To Ramsay, sorry for my confusion and thanks for explaining that, it really makes me feel better! I hope that's what really happens! My biggest fear about this whole accutane thing was the initial breakout that everyone seems to get! I've always been (relatively) lucky enough to just have mild acne on my cheeks, if you had to guess would you say the initial breakout would be really bad? And would it really take up to about 9 months for mild cheek acne to clear up?

ive never taken accutane, just researched it loads when i considered taking it (just fyi). There's no real way of knowing, if it is mild then i cant imagine it getting REALLY bad but i'd be prepared for it to get a bit worse than what its looking like now. Again if its mild it'll probably clear up quicker than a more severe case which usually doesnt clear until the end of the course, so you might get results earlier on. See if you can find any accutane logs for people with milder acne that looks similair to yours and see what kind of results they got.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×